# SDR CALA2015022693177

- Difficulty date: February 23, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N405UA
- Make and model: Airbus A320-232
- Aircraft serial: 452
- Aircraft time: 71,606 hours, 26,680 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FRAME 68 FWD FACE JUST ABOVE FLOOR LEVEL IS CORRODED.  ORIGINAL THICKNESS .098 INCHES, MATERIAL LOSS OF .035 INCHES IS OUT OF LIMITS IAW SRM 53-41-12 FIG 102.  REPAIRED IAW SRM 53-41-12 PAR 5A FIG 201.  DOUBLER INSTALLED.
